On generalizing a theorem of Jung

D. Bauer, Haitze J. Broersma, H.J. Veldman

    Research output: Contribution to journalArticleAcademicpeer-review

    52 Citations (Scopus)
    Original languageUndefined
    Pages (from-to)207-218
    Number of pages12
    JournalArs combinatoria
    Issue number40
    Publication statusPublished - 1995

    Keywords

    • METIS-140719

    Cite this

    Bauer, D., Broersma, H. J., & Veldman, H. J. (1995). On generalizing a theorem of Jung. Ars combinatoria, (40), 207-218.